# SDR DALA2016102207513

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPPORTUNITY INSPECTION FOUND FRAME 1418 CRACKED AT LONGERON 1L.  REPAIRED PER PRI 551806-14 REV 0 AND COMPLIED WITH ERA 551806-14 REV ORIG.
